Finite dimensional nonassociative algebras and codimension growth

Antonino Giambruno, Mikhail Zaicev, Ivan Shestakov

Risultato della ricerca: Article

25 Citazioni (Scopus)
Lingua originaleEnglish
pagine (da-a)125-139
Numero di pagine15
RivistaAdvances in Applied Mathematics
Volume47
Stato di pubblicazionePublished - 2011

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cita questo

Finite dimensional nonassociative algebras and codimension growth. / Giambruno, Antonino; Zaicev, Mikhail; Shestakov, Ivan.

In: Advances in Applied Mathematics, Vol. 47, 2011, pag. 125-139.

Risultato della ricerca: Article

Giambruno, Antonino ; Zaicev, Mikhail ; Shestakov, Ivan. / Finite dimensional nonassociative algebras and codimension growth. In: Advances in Applied Mathematics. 2011 ; Vol. 47. pagg. 125-139.
@article{4bc4bc544cc440629097eb04de13f4f0,
title = "Finite dimensional nonassociative algebras and codimension growth",
keywords = "Polynomial identity,Codimensions,Exponential growth,Jordan algebra",
author = "Antonino Giambruno and Mikhail Zaicev and Ivan Shestakov",
year = "2011",
language = "English",
volume = "47",
pages = "125--139",
journal = "Advances in Applied Mathematics",
issn = "0196-8858",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Finite dimensional nonassociative algebras and codimension growth

AU - Giambruno, Antonino

AU - Zaicev, Mikhail

AU - Shestakov, Ivan

PY - 2011

Y1 - 2011

KW - Polynomial identity,Codimensions,Exponential growth,Jordan algebra

UR - http://hdl.handle.net/10447/61313

M3 - Article

VL - 47

SP - 125

EP - 139

JO - Advances in Applied Mathematics

JF - Advances in Applied Mathematics

SN - 0196-8858

ER -